Tokyo Journal of Mathematics

Minimal Hypersurfaces Foliated by Geodesics of 4-Dimensional Space Forms

Makoto KIMURA

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 16, Number 1 (1993), 241-260.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270128995

Digital Object Identifier
doi:10.3836/tjm/1270128995

Mathematical Reviews number (MathSciNet)
MR1223301

Zentralblatt MATH identifier
0795.53059

Citation

KIMURA, Makoto. Minimal Hypersurfaces Foliated by Geodesics of 4-Dimensional Space Forms. Tokyo J. of Math. 16 (1993), no. 1, 241--260. doi:10.3836/tjm/1270128995. https://projecteuclid.org/euclid.tjm/1270128995.


Export citation